# SDR SIMA20150221010

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 28,374 hours, 25,142 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INOPERATIVE ON LANDING, TIMER NOT ENGAGED SUBSEQUENT TO FAILURE.  FOUND EXTERNAL STEERING ENGAGED SWITCH NOT FULLY ENGAGED.  CYCLED SWITCH CLOSED & NWS OPERATIONS CHECKED GOOD IAW AMM 32-50-00 WITH NO EICAS OR ANY CMC MSG.
